Biaxin tinnitus

Common Questions and Answers about Biaxin tinnitus

biaxin

I've had tinnitus now for 6 months. It all started when I did a few lines of cocaine in November of 2007. Shortly after I developed serious sinus problems where I had major swelling on the inside of my nose along with pain on the bridge. And then........I woke up with ringing in my ears 1 1/2 weeks later. The ringing got louder as the sinus problems continued. Short of 3 sinus infections to date I really don't have too much to complain about with my sinuses.
I have the same problem with my ear. Ringing and an ear infection. Here's what i'm doing now so. I hope this helps you. Took Clarithromycin (Biaxin) for 7 days: This is a strong antibiotic so read up on all side effects. I can tell you one of the side effects is nightmares so don't take this med when going to sleep. And it's alway good to take some probiotics when taking antibiotic. Taking Cleritin: This will help clear up the inflamation and swelling.
There was no mucous, blood or any other type of fluid coming out of my nose.I was prescribed BIAXIN for a week. I also developed tinnitus within the first week. I could feel minor pressure on my ears starting to develop before the ringing started. I went back 7 days later not feeling any better and he then put me on Z-PACK for 10 days. 10 days later I went back for a third time still not feeling better and he prescribed BACTRIN for 30 days.
Clarithromycin (biaxin) can cause either temporary or permanent tinnitus and hearing loss. This is one of the numerous ototoxic (damage to the ear) drugs on the market. Alternative treatments for H-Pylori include zinc-carnosine, cranberries, deglycyrrhizinated licorice (DGL), high dose vitamin C, and green tea. You can read more on the article: Q&A: Alternative Treatments for H. Pylori by Dr. Julian Whitaker.
Should I take my antibiotics anyways, even though I feel relief from my cold, not my tinnitus, and am taking Tylenol Sinus, and have a Nasal Spray as well, and that this type of antibiotics may cause or worsen my tinnitus?
I was prescribed antibiotics (allergic to penicillin, so I was given erythromyacin) the eyrthromyacin failed to work after about 10 days, so I was given biaxin, which failed at which time my eardrum ruptured and I was given cipro, and I had to discontinue do to adverse effects. The ear was still plugged and causing severe sharp pain. After 54 days the pain subsided. 1 month later, its back.
There are many medications that are ototoxic to our ears causing hearing loss and tinnitus, some have permanent effects while others have side effects only while taking the medication. On your particular list, Asprin stands out the most. Asprin does cause hearing los & tinnitus as do most of the NSAIDS (Non-Steroidal Anti-Inflammatory Drugs). As far as the your other medications, I would consult your physician to learn more about the side effects of those particular medications.
I feel terrible, even though I go to bed and get about 6-7hrs sleep (with the help of Pamelor and Nortryptiline). My joints ache, my elbow hurts and I have tinnitus again. I have had a 1.5 week long allergy attack that made me miss work for one day. I now feel like I am slipping back into fatigue, which I believe I had about 1.5-2.0 years ago. I remember my legs feeling heavy and I feel like I've just gotten up from maybe 2hrs of sleep. I don't know if this is herxing.
On Wednesday, my doc said to stop the Levaquin (I had about 1/2 hr of pain in my left achilles heel) and start Biaxin and Plaquenil. He also said to take the Tindamax 3 weeks on, 3 weeks off. I was happy to do that. I hate the bitter, metallic taste in my mouth from it. Then, he realized my yeast wasn't clearing up after 4 weeks on Nystatin, so he said hold the Biaxin while I take 10 days of Diflucan. So last night, I took my first doses of Diflucan and Plaquenil.
I take chlorella for mopping up toxins. I can really tell it works in that my tinnitus is better when I take it. I took tablets, but then bought some in bulk because it is so much cheaper. You have to get the broken cell wall kind for it to work. Some people get an upset stomach. I just take it after a meal and haven't had any problems. I have always felt more tired when I start an antibiotic. Sometimes it's just for a few days, but with the Bicillin shots, it was more like a month.
Mild rashes on arms Intense malaise Mild fatigue/weakness Full body myalgias/arthalgias Intense headaches Increased anxiety/agitation Mild hearing disturbances/tinnitus Respiratory weakness Mild left/right upper quadrant pain and tenderness (Dull/Aching/Burning) (Gastritis/Cholecystitis?
Next day symptoms started building again and until now have had- Whole body/facial muscle twitches - irregular and inconsistent strange cracking creaking noises in neck throat Whole digestive system feels wrong Strange eczema looking rash develop on my stomach Some eye pain + increased floaters parathesias in eyes, cheeks, nose, makes eyelids dry occassional tinnitus strange new headaches which radiate from my neck transient muscle and joint pain 1 time intense testicular pain 1 time shock lik
of doctors. Biaxin helped me more than doxy I think. Am still on both. Good days and bad. I hate having this. It's the worst thing I've ever had and no conventional doctor will do anything for me except argue.
Found out 2 weeks prior that my sons and I had mycoplasma infection. Took Biaxin for 10 days now on Levequin for 10 days. When I was in my early 20's I slipped in a bathroom in a bar and hit my head pretty hard on a porcelain sink. I woke up sitting on the john when my friend came in to check on me. I vomited that night (could have been the alcohol) and the next day had a huge painful lump on the back of my head. Next day I went on a boat in choppy water and thought I would die of the pain.
Between the two doctors, I have been on Zyrtec-D, Flonase, Methylprednisone, Allegra-D, Levaquin, Clairitin, Bactrim, Biaxin, Duratess GP, Nasacort AQ, and Duratuss G. I am currently on Nasacort AQ and Duratuss G. My family doctor and specialist seem to be contradicting each other. Family doctor told me that you can't see the fluid when it is in the eustacheon tube.
MedHelp Health Answers